Is it OK to increase Levo from 50 to 75 with these readings?

I don't feel too bad at all, not tired or low but my wretched Plantar Fasciitis has returned and it is really getting me down. I haven't had it for several months so wonder if it could be the colder weather and maybe a slight increase in my Levo would help? My Vit D, B12 etc. is all good or being raised so I don't know why this has started again?

T4 10.00 (6.3 - 14.0)

TSH 1.08 (0.3 - 5.6)

I am still on 50 of Levo and most of the time it is OK (I have some T3 but rarely take it) but I just want to get rid of this Plantar (different foot to last time so I am assuming it is caused by Hypo?)

5 Replies

oldestnewest
  • Sometimes you find when you have been on a particular dose for sometime that some clinical symptoms appear, mostly due to needing a rise in your medication.

    You could try an increase to see if it alleviates the Plantar Facilitis. Even though you feel not too bad overall, 50mcg is a starting dose usually and if you have clinical symptoms an increase is warranted.

  • Yep I have just started to take 75mcg instead of 50mcg - fingers crossed.

  • Hi Are you sure that is the correct reading for the T4 range? I have never heard of such a low range, but providing that is definitely the range for the Lab you used it is fine to go by that. I would have said if the correct range, T4 probably OK. However, I would be sure to have a Free T3 test, on line, if GP cannot do it. It s quite likely that you need a little T3 too. However, be sure to have a test first and if GP anti then ask for a 3 months trial. Always important to have bloods done ( all 3) before any changes to meds and 6 weeks after altering them

    Best wishes,

    Jackie

  • Did you take your plantar fasciitis in the other foot to your doctor? I would go. You can be referred to a podiatrist on the NHS who can give show you exercises and inserts for your shoe(s) to help you walk 'properly' and alleviate the problem. I,too, think that it could be thyroidism-related (I have had a bunch of foot problems which they call 'tendonitis': also tennis elbow, swimmer's shoulder yada yada, which have been so many all at once that I'm now blaming the thyroidism). A podiatrist may help quite a bit with clearing up the foot problems. The one I've been seeing acknowledges that thyroidism can be connected with these problems.

  • Thanks - I had mentioned it to my Doctor last time but didn't take it further - maybe this time I will

You may also like...